MathSciNet Relay Station
MathSciNet bibliographic data
MR2339763 65R20
Mandal, B. N.; Bhattacharya, Subhra Numerical solution of some classes of integral equations using Bernstein polynomials. Appl. Math. Comput. 190 (2007), no. 2, 1707–1716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement